# SDR AUS20030680

- Difficulty date: April 29, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2125005016
- Condition: Sheared
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN WHEEL HUB BOLT SHEARED.
